Model structures on the category of ex-spaces

Michele Intermont, Mark W. Johnson

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

This paper describes several model structures on the categories of ex-spaces and ex-G-spaces when G is a compact Lie group. Two of these are of particular interest in that they have expected applications to the study of transfer maps and to parametrized spectra. These two structures are shown to coincide on the collection of Hurewicz fibrations, and an indication is also given, mainly via examples, of how they differ. The last two sections of this paper are mostly expository; they set forth the model category techniques needed to prove the main theorems.

Original languageEnglish (US)
Pages (from-to)325-353
Number of pages29
JournalTopology and its Applications
Volume119
Issue number3
DOIs
StatePublished - Apr 30 2002

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Model structures on the category of ex-spaces'. Together they form a unique fingerprint.

Cite this